# SDR AALA202201037153

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737*
- Aircraft serial: 31069
- Aircraft time: 37,985 hours, 15,593 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN DOOR SLIDE AT DOOR 1L APPEARS TO SHOW THE ROLLED UP ATTACHED PORTION COMING OUT ON THE LOWER, BOTTOM, RIGHT SIDE. REMOVED SLIDE FROM DOOR L1 AND CHECKED PACK AND FOUND TO BE IN SERVICEABLE CONDITION.
